OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999) s. >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4344

Title: Projection constants of almost-Milyutin spaces
Authors: Ivorra, C.
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Ivorra, "Projection constants of almost-Milyutin", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999) suppl., pp. 123-131.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999) suppl.
Abstract: We prove that there exist almost-Milyutin spaces whose projection constants are numbers of the form $1+2\sum_{i=1}^{r}\left(1-\frac{1}{n_{i}}\right)$, where $n_{1},...,n_{r}$ are integers greater than 1. This generalizes our earlier results, where we showed the existence of almost-Milyutin spaces with exact projection constant greater or egual to n, for each positive integer n.
URI: http://hdl.handle.net/10077/4344
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.30 (1999) s.

Files in This Item:

File Description SizeFormat
IvorraRendMat30s.pdf203.8 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.